MathSciNet Relay Station
MathSciNet bibliographic data
MR2159692 (2006g:44006) 44A12 (35S30 45P05 47G30)
Yang, Chan Woo $L\sp p$ improving estimates for some classes of Radon transforms. Trans. Amer. Math. Soc. 357 (2005), no. 10, 3887–3903 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement